Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 328-330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a19,
author = {S. P. Zubova and V. P. Trofimov},
title = {Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {328--330},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a19/}
}
TY - JOUR AU - S. P. Zubova AU - V. P. Trofimov TI - Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter JO - Differencialʹnye uravneniâ PY - 1985 SP - 328 EP - 330 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a19/ LA - ru ID - DE_1985_21_2_a19 ER -
%0 Journal Article %A S. P. Zubova %A V. P. Trofimov %T Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter %J Differencialʹnye uravneniâ %D 1985 %P 328-330 %V 21 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1985_21_2_a19/ %G ru %F DE_1985_21_2_a19
S. P. Zubova; V. P. Trofimov. Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 328-330. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a19/